# SDR SWIA2024F00609

- Difficulty date: May 23, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON L/H WINDSHIELD SIDE POST (MARKED)     (C-CHECK RO 8/4/2024)    REMOVED AND REPLACED LH WINDSHIELD SIDE POST. REF. CJ700 SRM 51-42-21-001-001-A01 REV. 38 ISSUED 07/25/2020 AND DWG# CC670-33055 REV. -F.  LEAK CHECK GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
